# SDR SWIA201229730

- Difficulty date: February 13, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 19,970 hours, 18,057 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Condition: Dirty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4837, ON SELECTION OF FLAPS 45 DEGREES, AIRCRAFT ROLLS LEFT.  FOUND FLAPS TO BE DIRTY.  CLEANED FLAPS.
